# SDR AWXA9700690

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-LIGHT ON ROWS 1 THROUGH 6 ARE ON DIMLY LIT AND WHEN COCKPIT SWT (EMERGENCY EXIT LIGHT) IS SELECTED ON THEY GO OFF.  ALL OTHER EMERGENCY LIGHTS OPERATE NORMAL.  REPLACED BATTERY CARTRIDGE ASSY, OPS CHECK GOOD.  STC NR : SA3432NM.
